# SDR FDEA2020061981275

- Difficulty date: June 18, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757236
- Aircraft serial: 28480
- Aircraft time: 53,269 hours, 19,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - MAINFRAME - STA 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACKED AT LBL 45.5 AT BS 580.  REMOVED DAMAGE, FABRICATED & APPLIED REPAIR IAW  STANDARD REWORK DWG SR57-53-004 REV - & EA T F-5310-T0354571P1.
